# SDR ASAA2016032116073

- Difficulty date: March 21, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 53,482 hours, 20,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 141A818318
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD STOP FITTING IS CRACKED.  ACFT GROUNDED.  R & R DOOR STOP FITTING IAW SRM 51-40-02 AND AMM 52-11-41.
